# SDR C2XA09SH226

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AT FRAME 23.  MAINTENANCE PERFORMED REPAIR IAW EMB-145 SRM 51-10-03 AND CPM 51-20-06.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
